# SDR SWIA201334505

- Difficulty date: August 15, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 25,753 hours, 21,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TRU BAY FLOOR WEB IS CRACKED.  C-CHECK REPAIRED LT TRU FLOOR WEB IAW REO.
